Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, guys. I am currently on my chemotherapy since I was discovered a breast cancer. I went to see a neurologist and he told me I had a peripheral neuropathy. I would like to know if my chemotherapy could cause this neurological condition. What do you think? Thank you for all your replies.

Loading...

Hello. Peripheral neuropathy could be caused by several factors in people with cancer. It can happen that cancer itself is pressing nerves of specific region in the body. Some tumors can produce substances that can cause antibodies production. These antibodies or these substances can damage nerves. This is called paraneoplastic peripheral neuropathy. This happens to people with breast cancer, but lung, ovarian cancers and Hodgkin lymphoma as well. At the end, chemotherapy drugs can cause neuropathy. I hope you will manage this condition somehow. Bye!
Reply

Loading...